It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Alternative Medicine Board Index
Pages: 1Showing 1 - 8 of 8 for going off prozac. (0.220 seconds)


... going off prozac how long symptoms last (0 replies)
... I would caution you to think twice about it. When I took myself off prozac I got very edgy and irritated after about two or three weeks (enough time for it to get out of my system). But if you want to go off prozac, I'd talk with my doctor first about it (even though he or she may not know much). If you don't want to do that, I take natural alternatives which help immensely... (5 replies)
... I agree with the previous post, go slow and take your time reducing it and letting it leave your system. I have read about many people going off either cold turkey or faster then they should have and had terrible withdrawl symptoms. ... (5 replies)

... It will help with withdrawals like nothing else!! it keeps your serotonin levels up so u dont get withdrawals and is easier to come off than the SSRI drugs! it has been a life saver for many. Unlike 5htp which is unsafe to take with SSRI drugs inositol isnt! ... (5 replies)
... I went off 20mg prozac cold turkey about 3 months ago with no problems at all >>Good luck to you<< My doctor said there is no problem just going cold turkey with prozac and she was right :) (5 replies)
... NO COLD TURKEY!!! In case you wanted to hear that again! Please, please, please . . . I know people who have done it, and it is hell! Gradually is the way to go. I remember someone else who went off one of the SSRI said that gradually increasing 5-htp at the same time he was decreasing the meds was very helpful. (5 replies)
... I have been taking 20 mg. of prozac for 9 months for perimenopause anxiety symptoms. I was mostly struggling with obsessive thoughts and worries and they were relieved when I took the drug. ... (5 replies)
... I was on Effexor years ago, and if memory serves me right, it has a long half life, meaning it stays in your system for a while after you stop taking it. I would wait a couple months before starting the 5-HTP. I can't comment on the Seroquel, though, as I've never been on it, and I don't know anything about it. I'm actually currently on 5-HTP (since March). I was... (7 replies)




Pages: 1

All times are GMT -7. The time now is 09:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!